Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Can DHEA or endometrial scratch cause delayed period?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3767 Questions
Question
I was diagnosed mild PCOS, normal AMH, and peritoneal endometriosis.
I had been getting regular periods but did not conceive through multiple natural and IUI cycles.
After my first failed IVF attempt which was found to be due to lower egg quality, my doctor advised me
to take daily DHEA 75 mg for 2 months before replanning IVF. One month after starting DHEA,
i got my periods on regular expected date. In month 2 after starting DHEA, i had a normal hormone profile
on day 2 of my cycle and continued taking DHEA also i underwent endometrial scratch in this cycle.
I have also maintained a steady body weight, good BMI. Yet i did not get my periods
on expected date and after ruling out pregnancy the doctor advised me primolut n 2 pills for 5 days to get my
periods. How long after the last primolut pill should i expect my periods.
Could DHEA or endometrial scratch still cause the period to be delayed or missed after primolut n?

Posted Mon, 11 Aug 2014 in Infertility Problem
 
 
Answered by Dr. Mahesh Koregol 11 minutes later
Brief Answer:
Yes

Detailed Answer:
Hi

I read your query and I understand your concerns.

Following is my reply

1. Endometrial scratching could have lead to delayed periods this cycle. Wait for 1 week for periods.

2. DHEA has nothing to do with this. Periods occur with in one week of primolut is over

3. I wish to know details of IVF Procedure and why it failed.

4. How many doses and what injections you received.

5. How many eggs retrieved and how many embryos obtained.

6. Scan and upload copy of reports. Also let me know where the IVF was done.

Let me know if you have any more questions.


Regards
Dr. Mahesh Koregol
IVF and infertility Specialist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor